# SDR IPXA2024112509095

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,518 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53970769200
- Part serial: NSN
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTER FUSELAGE SKIN DAMAGE FROM GROUND EQUIPMENT, GOUGE, 41Â€?  FORWARD OF AFT CARGO DOOR, GOUGE OVER 1Â€? LONG. INSTALLED REPAIR IAW  EO-92145-PRELIM2
